# SDR DALA2025050703542

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 26,034 hours, 20,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6887799) WHILE WORKING AMDS CARD 5300-01157-02A A CRACK WAS FOUND IN THE FAILSAFE STRAP AT FRAME STA 663.75. COMPLIED WITH E/RA 625780-14AD REV ORIG. PRI REV 0, REPAIR INSTRUCTIONAL STEPS. ENSURED ALL E/RA 625780-14AD REV. ORIG. PRI REV 0, REPAIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL-FUSELAGE/ F.S. 663.75 BULKHEAD/LH PICKLE FORK FITTING/CRACK/FITTING REPLACEMENT- E/RA 625780-14AD REV ORIG. PERMANENT REPAIR INSTRUCTIONAL STEPS.
